Thumbnail
Access Restriction
Open

Author Bhatia, Rajendra ♦ Drissi, Driss
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Generalized Lyapunov Equations ♦ Positive Definite Functions ♦ Positive Definite Matrix ♦ Operator Means ♦ Lyapunov Matrix Equations
Education Level UG and PG
Learning Resource Type Article
Journal SIAM Journal on Matrix Analysis and Applications - 114
Volume Number 27
Issue Number 1
Starting Page 103